Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Less sperm count, IVF treatment unsuccessful. Increase sperm count?

Hi Good morning doctor, i have problems in fertility due to less sperm count. We have done IVF treatment once but not successful. Is there any solution to increase the sperm count or what should we do next . Im 37 and my wife is 38 years. Thank you
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. IVF if unsuccessful, it is very unlikely that you can have your own kids. Adoption is a good alternative consideration. However if you want to have your own kids, trying complementary and alternative medications like ayurveda and using an endocrinologist to enhance your gonadal hormones, for example using clomiphene, may be helpful. Please consult the appropriate doctors so as to benefit from the same. I wish the best.

Take care and have a lovely day!
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor